# SDR SWAA2022011850326

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500D STR 18 R/H GUSSET CRACKED ; / [01] REMOVED R/H GUSSET AT FWD CARGO COMPT STA 500D STR 18 IAW B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED HOLES AT NEW GUSSET AT FWD CARGO COMPT SAT 500D STR 18 R/H. IAW B737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEP:1 AND 2.  OK TO INSTALL RH GUSSET.; [04] PARTIAL INSTALLED R/H GUSSET AT FWD CARGO COMPT. STA 500D STR 18 IAW B 737-700 SRM 51-40-02-0G-0; [05] INSTALLED NEW GUSSET AT FWD. CARGO COMPT. FR. BS. 540D; STRG. 18R. AS PER B717-7 SRM 51-40-02-0G-0; & DWG. 143A9481.; [06] VERIFIED STEPS 4 AND 5; [07] VERIFIED STEPS 4 AND 5
